# SDR DALA2016110508304

- Difficulty date: November 4, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,126 hours, 29,380 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER TANK FUEL ACCESS PANEL 141AL.  THE CORROSION WAS REMOVED AND FOUND OUT LIMITS.  THE ACCESS PANEL WAS REPLACED IAW SRM 57-10-01.
